# SDR HALA2010021000060

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 90,634 hours, 17,233 cycles
- Engine: Pwa PW4062
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RA FLAG DISPLAYED STEADY.  FOUND RA FLAG ON FO EADI ONLY. T/S IAW FIM 34-33-00/101 RA T/A RT TEST COMPLETE NO FAILURES.  ALL INDICATIONS NORMAL. OK FOR SERVICE.
